Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Child has raised, itchy, red rash on thigh and arms. Spreading

My son has had a raised, extremely itchy red rash , that began on his thigh and back of his hands that has moved up onto his torso and now is on his arms. the dots are very round and various sizes, some almost as big as a pencil eraser. There is clear area between the spots. He has had them for about a month and they are spreading.
Asked On : Sun, 16 Sep 2012
Answers:  1 Views:  190
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thank you for your query on HealthCareMagic.

I presume that the rashes disappear at times and reappear. By your description the rash appears to be urticaria which is usually an allergic phenomenon. I suggest that you consult the pediatrician who may get him investigated and treat him accordinly. In the interim you can give him some anti-allergic medication like cetrizine and observe.

I hope I have answered your query to your satisfaction.

With best wishes.
Answered: Sun, 16 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor